i have been abusing adderall for the last year.i dont know how to just quit.i am taking over120mg or more. my husband says i am not the same.i need help desperately. what kind of withdrawls will i have
Well - you are taking about 3 times the dose that is used normally. Might want to drop that gradually to avoid severe depression. You dont really have classic w/d's from adderal. Main symptoms are fatigue and depression. It is eliminated by the body in around 10-12 hours ..... acidity and alkalinity affect elimination. Drinking grapefruit juice would probably speed up elimination through urine. You might want to use the amino 5-HTP for awhile. Or SAMe... You are likely way too concerned about the withdrawals and and not concerned enough about the habit. This can be done. See a doc if you feel the need for an anti-depressant.... and remember that you need to do this. It can be done.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.